# SDR AALA20101122DFW01

- Difficulty date: November 21, 2010
- Submitted: November 22, 2010
- Operation: Air carrier
- Aircraft: N636AM
- Make and model: Boeing 757223
- Aircraft serial: 24594
- Aircraft time: 62,290 hours, 22,430 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT PROXIMITY EMERGENCY LIGHT AT SEAT 35D IS INOPERATIVE.  REPLACED LAMP FOR PROXIMITY EMERGENCY LIGHT AT SEAT 35D.  OPS CHECKS NORMAL.
